# SDR FDEA201106102196

- Difficulty date: June 10, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1239-1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT STA1239-1259 X=-8.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV 46. REFER TO SNRM N00739 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
